I've been using a Levemir FlexPen to inject my bedtime insulin dose for about 2 weeks and yesterday I noticed a large (fist size) bruise along with a smaller quarter size bruise on my lower abdomen. I vary where I inject...like a voodoo doll...all over my stomach and hadn't used that area in a few days. I've read that injecting cold insulin, straight from the fridge, can sometimes cause this but I'm curious if anyone has had a similar reaction.
I generally do bruise very easily and don't take the recommended baby asprin because, in the past, I've developed similar bruising, albeit smaller and not quite so dark purple in color, because of the blood thinning properties.
Please keep in mind, this (insulin injections) is still very new to me which is why I'm bringing this here as a question. I have an appointment with a diabetes educator on Friday which I'm looking forward to.
Thanks so much.